Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Sep, 2011, Volume 79, Issue 5

Nonparametric Instrumental Regression
p. 1541-1565

S. Darolles, Y. Fan, J. P. Florens, E. Renault

The focus of this paper is the nonparametric estimation of an instrumental regression function defined by conditional moment restrictions that stem from a structural econometric model [−()|]=0, and involve endogenous variables and and instruments . The function is the solution of an ill‐posed inverse problem and we propose an estimation procedure based on Tikhonov regularization. The paper analyzes identification and overidentification of this model, and presents asymptotic properties of the estimated nonparametric instrumental regression function.

Log In To View Full Content

Supplemental Material

Supplement to "Nonparametric Instrumental Regression"

This appendix contains proofs of the main results and verification of assumptions A.3 and A.4

Journal News